Branching annihilating random walks with parity conservation on a square lattice

Citation
G. Szabo et Ma. Santos, Branching annihilating random walks with parity conservation on a square lattice, PHYS REV E, 59(3), 1999, pp. R2509-R2511
Citations number
19
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW E
ISSN journal
1063-651X → ACNP
Volume
59
Issue
3
Year of publication
1999
Part
A
Pages
R2509 - R2511
Database
ISI
SICI code
1063-651X(199903)59:3<R2509:BARWWP>2.0.ZU;2-G
Abstract
Using Monte Carlo simulations we have studied the transition from an "activ e" steady state to an absorbing "inactive'' state for two versions of the b ranching annihilating random walks with parity conservation on a square lat tice. in the first model the randomly walking particles annihilate when the y meet and the branching process creates two additional particles; in the s econd case we distinguish particles and antiparticles created and annihilat ed in pairs. Quite distinct critical behavior is found in the mio cases, ra ising the question of what determines universality in these kinds of system s. [S1063-651X(99)51503-1].